Jump to content
CrazyBoards.org

Recommended Posts

When I was on Tgertol I was taken off because I developed a rash. Not "the rash", just a rash. But I was also experiencing hot flashes and some auditory and visual (as well as... feeling) hallucinations. Apparently I was toxic, so they took me off. Do you think that Trileptal would cause the same issues as Tegretol since they are in the same range?

Link to comment
Share on other sites

Trileptal is a new and improved formulation of Tegretol that doesn't carry the same liver toxicity risks.  So the chances of "going toxic" on it are far less.

However it's still possible to have a rash reaction, although not as likely as with something like Lamictal.  Titrating up slowly (especially as you get close to your therapeutic range, defined by "whenever you feel good") is the best way to avoid it. If I recall, I was going up by 300mg a week, but the jump from 1200 to 1500 caused a few rashy spots here and there.  I dropped back for a week and then did it in two steps and was just fine.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...